# SDR ASOA20140817067C

- Difficulty date: August 17, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N13997
- Make and model: Emb EMB-145LR
- Aircraft serial: 145298
- Aircraft time: 34,203 hours, 26,169 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Part number: 14529426001
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK,  THE NR 2 ENGINE LOWER FORWARD YOKE FITTING WAS FOUND CRACKED APPROXIMATELY 9MM LONG.  MAINTENANCE REPLACED THE FORWARD LOWER YOKE FITTING IAW SB145-54-0013 AND ETD2014-145-069032.
